Publication detail

Asymptotic properties of delayed exponential of matrix

SVOBODA, Z.

Original Title

Asymptotic properties of delayed exponential of matrix

English Title

Asymptotic properties of delayed exponential of matrix

Type

journal article

Language

en

Original Abstract

Asymptotic properties of delayed exponential of matrix are studied

English abstract

Asymptotic properties of delayed exponential of matrix are studied

Keywords

delayed differential equations; exponential of matrix; characteristic equation

RIV year

2010

Released

02.02.2010

Publisher

Slovak University of Technology in Bratislava

Pages from

167

Pages to

172

Pages count

6

BibTex


@article{BUT49974,
  author="Zdeněk {Svoboda}",
  title="Asymptotic properties of delayed exponential of matrix",
  annote="Asymptotic properties of delayed exponential of matrix are studied",
  address="Slovak University of Technology in Bratislava",
  chapter="49974",
  institution="Slovak University of Technology in Bratislava",
  journal="Journal of Applied Mathematics",
  number="III",
  volume="2010",
  year="2010",
  month="february",
  pages="167--172",
  publisher="Slovak University of Technology in Bratislava",
  type="journal article"
}